Alert archive / Montana / High Wind Warnings in 2008
High Wind Warning 19, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Nov 14, 2008, 2:53 PM MST. It took effect at Nov 15, 2008, 2:00 AM MST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2008, 2:53 PM MST (21:53 UTC)
- In effect from
- Nov 15, 2008, 2:00 AM MST
- Expired
- Nov 15, 2008, 2:51 PM MST
- In force
- 13 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTFX 142153 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 253 PM MST FRI NOV 14 2008 MTZ009-150600- /O.NEW.KTFX.HW.W.0019.081115T0900Z-081116T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITY OF...BROWNING 253 PM MST FRI NOV 14 2008 ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 5 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 AM TO 5 PM MST SATURDAY. WINDS WILL GRADUALLY INCREASE STARTING LATE TONIGHT WITH STRONG GUSTY WINDS EXPECTED OVER THE NORTHERN ROCKY MOUNTAIN FRONT BY SATURDAY MORNING. ISOLATED GUSTS STRONGER THAN 60 MPH ARE LIKELY IN FAVORED WINDY CANYONS...MOUNTAIN PASSES...AND RIDGE TOPS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
4 follow-up statements
000 WWUS75 KTFX 150525 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1025 PM MST FRI NOV 14 2008 MTZ009-151200- /O.CON.KTFX.HW.W.0019.081115T0900Z-081116T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITY OF...BROWNING 1025 PM MST FRI NOV 14 2008 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 5 PM MST SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 5 PM MST SATURDAY. WINDS WILL GRADUALLY INCREASE OVERNIGHT...WITH STRONG GUSTY WINDS EXPECTED OVER THE NORTHERN ROCKY MOUNTAIN FRONT BY LATE SATURDAY MORNING. EXPECT SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS AROUND 60 MPH. ISOLATED GUSTS AROUND 70 MPH ARE LIKELY IN FAVORED WINDY CANYONS...MOUNTAIN PASSES...AND RIDGE TOPS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 151133 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 433 AM MST SAT NOV 15 2008 MTZ010-151900- /O.EXB.KTFX.HW.W.0019.081115T1200Z-081116T0000Z/ EASTERN GLACIER- INCLUDING THE CITY OF...CUT BANK 433 AM MST SAT NOV 15 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. EXPECT SUSTAINED WEST WINDS TO INCREASE TO 30 TO 45 MPH...WITH GUSTS AROUND 60 MPH. WIND SPEEDS WILL BEGIN TO DIMINISH IN INTENSITY BY LATE AFTERNOON. TWO MEDICINE HAS GUSTED TO 63 MPH...AND BROWNING HAS HAD A PEAK WIND GUST OF 64 MPH ALREADY THIS MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ009-151900- /O.CON.KTFX.HW.W.0019.000000T0000Z-081116T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITY OF...BROWNING 433 AM MST SAT NOV 15 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG WINDS WILL CONTINUE OVER THE NORTHERN ROCKY MOUNTAIN FRONT THROUGH TODAY. EXPECT SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS AROUND 60 MPH. ISOLATED GUSTS AROUND 70 MPH ARE LIKELY IN FAVORED WINDY CANYONS...MOUNTAIN PASSES...AND RIDGE TOPS. WIND SPEEDS WILL BEGIN TO DIMINISH IN INTENSITY BY LATE AFTERNOON. TWO MEDICINE HAS GUSTED TO 63 MPH...AND BROWNING HAS HAD A PEAK WIND GUST OF 64 MPH ALREADY THIS MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 151538 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 838 AM MST SAT NOV 15 2008 MTZ048-152300- /O.EXA.KTFX.HW.W.0019.000000T0000Z-081116T0000Z/ SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITY OF...CHOTEAU 838 AM MST SAT NOV 15 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. SUSTAINED WEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 60 MPH HAVE DEVELOPED ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS AND WILL CONTINUE THROUGH THIS AFTERNOON. ISOLATED GUSTS AROUND 70 MPH ARE LIKELY IN FAVORED WINDY CANYONS...MOUNTAIN PASSES...AND RIDGE TOPS. WIND SPEEDS WILL BEGIN TO DIMINISH IN INTENSITY BY LATE AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ009-152300- /O.CON.KTFX.HW.W.0019.000000T0000Z-081116T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITY OF...BROWNING 838 AM MST SAT NOV 15 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG WINDS WILL CONTINUE OVER THE NORTHERN ROCKY MOUNTAIN FRONT THROUGH TODAY. EXPECT SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS UP TO 60 MPH. ISOLATED GUSTS AROUND 70 MPH ARE LIKELY IN FAVORED WINDY CANYONS...MOUNTAIN PASSES...AND RIDGE TOPS. WIND SPEEDS WILL BEGIN TO DIMINISH IN INTENSITY BY LATE AFTERNOON. WINDS IN EXCESS OF 60 MPH HAVE ALREADY BEEN REPORTED THIS MORNING AT HEART BUTTE...BROWNING AND TWO MEDICINE. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ010-152300- /O.CON.KTFX.HW.W.0019.000000T0000Z-081116T0000Z/ EASTERN GLACIER- INCLUDING THE CITY OF...CUT BANK 838 AM MST SAT NOV 15 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. EXPECT SUSTAINED WEST WINDS TO INCREASE TO 30 TO 45 MPH BY LATE THIS MORNING...WITH GUSTS AROUND 60 MPH. WIND SPEEDS WILL BEGIN TO DIMINISH IN INTENSITY BY LATE AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 152151 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 251 PM MST SAT NOV 15 2008 MTZ009-010-048-152300- /O.CAN.KTFX.HW.W.0019.000000T0000Z-081116T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 251 PM MST SAT NOV 15 2008 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. GUSTY WEST WINDS WILL GRADUALLY DIMINISH THROUGH THE REMAINDER OF THIS AFTERNOON AND EVENING ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS...INCLUDING ALL OF GLACIER COUNTY. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Nov 14, 2:47 PM MST, 6 minutes earlier.
Area forecast discussion, Nov 14, 2:47 PM MST, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 247 PM MST FRI NOV 14 2008 .DISCUSSION... AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL GRADUALLY BUILD INTO THE WESTERN U.S. THROUGH THE WEEKEND. STRONG WINDS ALOFT AND A WEAK DISTURBANCE MOVING OVER THE RIDGE ACROSS ALBERTA WILL ALLOW FOR THE DEVELOPMENT OF A LEE SIDE SURFACE TROUGH LATER TONIGHT THROUGH SATURDAY...WHICH WILL BRING INCREASING WINDS TO NORTH CENTRAL MT TONIGHT WITH WINDY AND DRY CONDITIONS CONTINUING THROUGH SATURDAY. STRONGEST WINDS WILL BE ALONG THE ROCKY MTN FRONT AND ADJACENT PLAINS SATURDAY MORNING...WITH LATEST MODELS BRINGING RIDGETOP LEVEL WINDS OF 55-65 KTS TO THE GLACIER PARK VICINITY. WILL THEREFORE ISSUE A HIGH WIND WARNING FOR LATE TONIGHT THROUGH SATURDAY FOR THE NORTHERN ROCKY MTN FRONT. AS THE SURFACE TROUGH SHIFTS EAST SATURDAY NIGHT...A WEAK CANADIAN COLD FRONT DROPS SOUTH INTO NORTH CENTRAL MT BY SUNDAY MORNING. THE FRONT STALLS OVER CENTRAL ZONES DURING THE DAY ON SUNDAY WITH MOISTURE IN WESTERLY FLOW ALOFT OVER- RUNNING THE SHALLOW COOLER AIRMASS. MODELS DISAGREE ON PLACEMENT OF LIGHT PRECIPITATION ON SUNDAY IN THIS PATTERN...HOWEVER HAVE MAINTAINED SLIGHT CHANCE TO CHANCE POPS ACROSS MUCH OF NORTHERN AND CENTRAL MT WITH BETTER CHANCES FOR SOME LIGHT ACCUMULATIONS IN THE MOUNTAINS. LOW TEMPERATURES TONIGHT WILL BE INFLUENCED BY THE INCREASING WINDS AND HIGH CLOUDS ACROSS NW ZONES...WHERE LOWS WILL LIKELY OCCUR IN THE EVENING WITH STEADY OR RISING TEMPS WITH THE WINDS AFTER MIDNIGHT. WINDY CONDITIONS WILL KEEP TEMPS MILD ON SATURDAY ACROSS MOST OF THE FORECAST AREA WITH COOLER TEMPERATURES OVER NORTH CENTRAL ZONES ON SUNDAY. HOENISCH SUNDAY NIGHT THROUGH WEDNESDAY...EXPECT A GENERALLY DRY NORTHWEST FLOW ALOFT INTO MONDAY NIGHT. THERE ARE MODEL DIFFERENCES BY TUESDAY NIGHT AS THE GFS BRINGS IN A SHORTWAVE WHILE THE ECMWF DOES NOT. NOT SURE WHICH MODEL WILL BE RIGHT BUT DECIDED TO MENTION A SLIGHT CHANCE OF PRECIPITATION OVER MUCH OF THE AREA. ON WEDNESDAY BOTH THE GFS AND ECMWF HAVE NORTHWEST FLOW OVER THE AREA BUT THE GFS IS DRY WHILE THE ECMWF HAS SOME PRECIPITATION. DECIDED TO KEEP THE PLAINS MOSTLY DRY BUT CONTINUED A THREAT OF PRECIPITATION OVER THE MOUNTAINS. WEDNESDAY NIGHT THROUGH FRIDAY NIGHT...MODELS INDICATE A PROGRESSIVE PATTERN DURING THE PERIOD WITH A SERIES OF SHORTWAVES EXPECTED TO AFFECT THE AREA. BEING THAT FAR IN THE FUTURE MODELS ARE NOT IN GOOD AGREEMENT ON SHORTWAVE DETAILS. FOR WEDNESDAY NIGHT INTO THURSDAY SOME MODELS HINT THAT THERE COULD BE SOME LIGHT UPSLOPE PRECIPITATION SO ADDED A SLIGHT CHANCE OF PRECIPITATION TO THAT AREA. FOR THURSDAY NIGHT THROUGH FRIDAY NIGHT WENT WITH CLIMATOLOGY WITH REGARD TO CHANCES OF PRECIPITATION. ALTHOUGH THE FLOW ALOFT IS EXPECTED TO BE GENERALLY WESTERLY THERE MIGHT NOT BE ENOUGH DOWNSLOPE AT LOW LEVELS TO PREVENT PRECIPITATION FOR THE PLAINS AND VALLEYS. BLANK && .AVIATION... UPDATED 2020Z. AN UPPER LEVEL RIDGE BUILDING INTO THE AREA TODAY FROM THE WEST WILL BRING DRIER AIR AND VFR CONDITIONS TO THE AREA OVER THE NEXT 24 HOURS. WINDS WILL GENERALLY BE WEST AT 10 TO 15 MPH. BRITTON && .PRELIMINARY POINT TEMPS/POPS... GTF 29 55 36 44 / 0 0 10 30 CTB 27 53 30 40 / 0 0 20 20 HLN 27 52 33 47 / 0 0 0 20 BZN 24 54 30 53 / 0 0 0 10 WEY 14 36 20 41 / 0 0 0 10 DLN 23 52 30 51 / 0 0 0 0 HVR 20 52 28 41 / 0 10 20 20 LWT 23 53 31 41 / 0 0 10 30 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM 2 AM TO 5 PM MST SATURDAY FOR MTZ009. && SHORT TERM...HOENISCH LONG TERM...BLANK AVIATION...BRITTON WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Nov 14, 4:30 AM MST, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 430 AM MST FRI NOV 14 2008 MTZ009-048-151200- NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- 430 AM MST FRI NOV 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TODAY AND TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG WINDS ARE EXPECTED ONCE AGAIN OVER THE ROCKY MOUNTAIN FRONT ON SATURDAY. AT THIS TIME...WIND SPEEDS ARE EXPECTED TO REMAIN JUST BELOW WARNING CRITERIA AT LOWER ELEVATIONS. HOWEVER...AN ISOLATED WIND GUST NEAR 60 MPH IS POSSIBLE AT RIDGE TOPS DURING THE DAY ON SATURDAY. THIS SITUATION WILL CONTINUE TO BE MONITORED CLOSELY...AS POSSIBLE HIGH WIND HIGHLIGHTS COULD BE ISSUED LATER TODAY OR ON SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-010>015-044>047-049>055-151200- BEAVERHEAD-EASTERN GLACIER-HILL-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 430 AM MST FRI NOV 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Nov 14, 10:13 AM MST, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1013 AM MST FRI NOV 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY SNOW 22 NE WHITE SULPHUR SPR 46.77N 110.58W
11/14/2008 M9.1 INCH MEAGHER MT MESONET
12 HOUR SNOWFALL OF 9.1 INCHES AT DEADMAN CREEK
SNOTEL...ELEVATION 6450 FEET.
0900 AM HEAVY SNOW 1 SW KINGS HILL PASS 46.83N 110.71W
11/14/2008 M14.0 INCH MEAGHER MT PUBLIC
14 INCHES OF SNOW OVERNIGHT AT SHOWDOWN SKI AREA AND
KINGS HILL PASS.
0900 AM SNOW 25 N WHITE SULPHUR SPRI 46.91N 110.90W
11/14/2008 M14.1 INCH MEAGHER MT MESONET
12 HOUR SNOWFALL OF 14.1 INCHES AT ONION PARK
SNOTEL...ELEVATION 7410 FEET.
0900 AM HEAVY SNOW 21 NE WHITE SULPHUR SPR 46.76N 110.59W
11/14/2008 M8.8 INCH MEAGHER MT MESONET
12 HOUR SNOWFALL OF 8.8 INCHES AT SPUR PARK
SNOTEL...ELEVATION 8100 FEET.
0900 AM HEAVY SNOW 26 N WHITE SULPHUR SPRI 46.92N 110.90W
11/14/2008 M14.7 INCH MEAGHER MT MESONET
12 HOUR SNOWFALL OF 14.7 INCHES AT THE STRINGER CREEK
SNOTEL...ELEVATION 6550 FEET.
&&
HOENISCHLocal storm report, Nov 14, 11:54 AM MST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREAT FALLS MT
1154 AM MST FRI NOV 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM NON-TSTM WND GST 8 SE EAST GLACIER PARK 48.36N 113.11W
11/11/2008 M66.00 MPH GLACIER MT MESONET
DEEP CREEK RAWS
0610 AM NON-TSTM WND GST BABB 48.86N 113.44W
11/12/2008 M68.00 MPH GLACIER MT CO-OP OBSERVER
0731 AM NON-TSTM WND GST 3 SW CUT BANK 48.60N 112.38W
11/12/2008 M52.00 MPH GLACIER MT OFFICIAL NWS OBS
52 MPH PEAK WIND GUST AT THE CUT BANK AIRPORT.
0800 AM NON-TSTM WND GST 13 WSW SAINT MARY 48.67N 113.69W
11/12/2008 M103 MPH GLACIER MT MESONET
LOGAN PASS
0851 AM NON-TSTM WND GST 1 ENE EAST GLACIER PARK 48.45N 113.20W
11/12/2008 M59.00 MPH GLACIER MT DEPT OF HIGHWAYS
59 MPH WIND GUST AT THE DOT SENSOR NEAR EAST GLACIER
PARK.
0915 AM NON-TSTM WND GST BABB 48.86N 113.44W
11/12/2008 M94.00 MPH GLACIER MT CO-OP OBSERVER
0959 AM NON-TSTM WND GST 1 ENE EAST GLACIER PARK 48.45N 113.19W
11/12/2008 M78.00 MPH GLACIER MT MESONET
WINDS FROM WSW SUSTAINED AT 58 MILES AN HOUR...WITH A
PEAK WIND GUST OF 78 MPH AT THE DOT SENSOR NEAR EAST
GLACIER PARK.
1000 AM NON-TSTM WND GST 8 SE EAST GLACIER PARK 48.36N 113.11W
11/12/2008 M99.00 MPH GLACIER MT MESONET
DEEP CREEK RAWS
1044 AM NON-TSTM WND GST 12 NNE AUGUSTA 47.65N 112.29W
11/12/2008 M56.00 MPH TETON MT MESONET
1101 AM NON-TSTM WND GST 1 ENE EAST GLACIER PARK 48.45N 113.19W
11/12/2008 M60.00 MPH GLACIER MT MESONET
WINDS FROM SOUTHWEST...SUSTAINED AT 52 MILES AN HOUR
1144 AM NON-TSTM WND GST 13 E LINCOLN 46.95N 112.41W
11/12/2008 M52.00 MPH LEWIS AND CLARK MT DEPT OF HIGHWAYS
52 MPH PEAK WIND GUST AT THE DOT SENSOR NEAR ROGERS PASS.
0100 PM NON-TSTM WND DMG 20 SSE CASCADE 47.00N 111.54W
11/12/2008 CASCADE MT CO-OP OBSERVER
TREE LIMBS 2 INCHES IN DIAMETER DOWN
0100 PM NON-TSTM WND GST 14 W BYNUM 47.98N 112.61W
11/12/2008 M59.00 MPH TETON MT MESONET
WIND FROM WEST...SUSTAINED AT 26 MILES AN HOUR
0140 PM NON-TSTM WND GST 2 E INVERNESS 48.56N 110.64W
11/12/2008 M52.00 MPH HILL MT DEPT OF HIGHWAYS
52 MPH PEAK WIND GUST AT THE DOT SENSOR JUST EAST OF
INVERNESS.
0141 PM NON-TSTM WND GST 33 N SHELBY 48.99N 111.86W
11/12/2008 M54.00 MPH TOOLE MT DEPT OF HIGHWAYS
54 MPH PEAK WIND GUST AT THE DOT SENSOR JUST SOUTH OF
SWEET GRASS.
0150 PM NON-TSTM WND GST 8 WNW WHITLASH 48.94N 111.43W
11/12/2008 M69.00 MPH TOOLE MT MESONET
0300 PM NON-TSTM WND GST 13 WSW SAINT MARY 48.67N 113.69W
11/12/2008 M114 MPH GLACIER MT MESONET
LOGAN PASS
0323 PM NON-TSTM WND GST 6 ESE MARYSVILLE 46.72N 112.18W
11/12/2008 M58.00 MPH LEWIS AND CLARK MT TRAINED SPOTTER
WIND FROM SOUTHWEST...SUSTAINED AROUND 40-45 MILES AN
HOUR
0554 PM NON-TSTM WND GST 8 W TOWNSEND 46.32N 111.69W
11/12/2008 M57.00 MPH BROADWATER MT MESONET
57 MPH PEAK WIND GUST AT THE RAWS LOCATION NEAR ELKHORN.
0618 PM NON-TSTM WND GST 11 E BOZEMAN 45.68N 110.82W
11/12/2008 M54.00 MPH GALLATIN MT DEPT OF HIGHWAYS
54 MPH PEAK WIND GUST AT THE DOT SENSOR NEAR BOZEMAN
PASS.
1100 PM NON-TSTM WND GST 13 WSW SAINT MARY 48.67N 113.69W
11/12/2008 M99.00 MPH GLACIER MT MESONET
LOGAN PASS
1238 AM NON-TSTM WND GST 2 SW LEWISTOWN 47.04N 109.46W
11/13/2008 M53.00 MPH FERGUS MT OFFICIAL NWS OBS
53 MPH PEAK WIND GUST AT THE LEWISTOWN AIRPORT.
0200 AM NON-TSTM WND GST 6 ENE BOZEMAN 45.72N 110.93W
11/13/2008 M62.00 MPH GALLATIN MT MESONET
0900 AM NON-TSTM WND GST 8 SE EAST GLACIER PARK 48.36N 113.11W
11/13/2008 M70.00 MPH GLACIER MT MESONET
DEEP CREEK RAWS
1242 PM NON-TSTM WND GST 5 ESE DENTON 47.30N 109.85W
11/13/2008 M58.00 MPH FERGUS MT DEPT OF HIGHWAYS
58 MPH PEAK WIND GUST AT THE DOT SENSOR JUST EAST OF
DENTON.
1257 PM NON-TSTM WND GST 11 E BOZEMAN 45.68N 110.82W
11/13/2008 M61.00 MPH GALLATIN MT DEPT OF HIGHWAYS
61 MPH PEAK WIND GUST AT THE DOT SENSOR ON BOZEMAN HILL.
&&Nearby
High Wind Warnings in Montana, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.